向量值算子在空间上的有界性(英文)  

Boundedness of Vector-valued Operators on Herz-Morrey Spaces

在线阅读下载全文

作  者:王新霞[1] 

机构地区:[1]新疆大学数学与系统科学学院,新疆乌鲁木齐830046

出  处:《新疆大学学报(自然科学版)》2004年第4期351-356,共6页Journal of Xinjiang University(Natural Science Edition)

基  金:ProjectsupportedbyNSFC(No.10261007),andpartiallysupportedbySFofXinjiangUniversity

摘  要:研究了向量值 Hardy-Litlewood算子在 Herz-Morrey及弱 Herz-Morrey空间上的有界性 .应用这些结果 ,得到了一大类定义在 RnIn this paper, the author establishes the strong and weak type norm inequalities for Hardy-Litlewood maximal valued operator on Herz-Morreyspaces, from which the author obtains the vector-valued inequalities for a wide class of sublinear singular operators defined on R^n which include the Calderón-Zygmund operators as special cases.

关 键 词:向量值 有界性 次线性算子 MORREY空间 不等式 定义 应用 

分 类 号:O174.52[理学—数学] O211.4[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象